# SDR SWAA2023090583269

- Difficulty date: July 27, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS695 AT RBL1 AFT POSITION CENTER SECTION 2023-469923<[01] REPLACED SUPPORT ANGLE LOCATED BS695 AT RBL1 AFT POSITION CENTER SECTIO IAW B737-700 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGNOFF BELOW;[02] TASK CARD COMPLETED   REPLACED SUPPORT ANGLE LOCATED BS695 AT RBL1 AFT POSITION CENTER SECTIO IAW B737-700 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 273A9110 SHEET 6 REV A.  SEE INDIVIDUAL SIGNOFF BELOW RII
